# SDR UALA2009070201900

- Difficulty date: July 1, 2009
- Submitted: July 3, 2009
- Operation: Air carrier
- Aircraft: N197UA
- Make and model: Boeing 747422
- Aircraft serial: 26901
- Aircraft time: 47,946 hours, 5,758 cycles
- Engine: Pwa PW4056
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO DOOR CUTOUT UPPER FWD CORNER SKIN CRACKED.  MAJOR REPAIR ACCOMPLISHED.  REPAIRED REF SRM 53-60-01 REPAIR 3.
